# SDR ASAA2025110962204

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,642 hours, 20,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS OVER DOOR IN AFT GALLEY CAME ON AT TAKEOFF AND STAYED ON FOR APPROX ONE MINUTE. GROUNDED - YES. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS REF AMM 33-51-00 NO FAULTS NOTED.
